# SDR WRNA201408260019

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,442 hours, 16,305 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED DURING CRUISE FLIGHT, APPROX. 60 MILES FROM CARTAGENA VOR THAT A LEVEL 2 ALERT: GEN BUS 3 FAULT WAS DISPLAYED IN THE EAD. THE CREW THEREBY CONTACTED DISPATCH AND FLIGHT OPERATIONS. THE CREW FOLLOWED THE QRH PROCEDURES, DEPLOYED THE ADG AND NO FUEL DUMP WAS PERFORMED. THE CREW RETURNED WITHOUT ANY FURTHER INCIDENT OR DELAY.  PERFORMED FUNCTIONAL TEST OF THE GEN BUSS FAULT RESET IAW 24-21-00.ENGINE RUN WAS PERFORMED IAW 71-00-00.  EPCU RTS TEST PASSED.
